# SDR UPS07M49779

- Difficulty date: April 2, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 62,215 hours, 9,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT WING  I/B FLAP UPPER SKIN, FWD OF I/B SEGMENT, FOUND WITH SEVERAL DENTS AS MARKED     DENT MARK MEASURE DEP 0.015", LEN 0.90" WID 0.80", WITHIN LIMIT PER SRM 51-80-01VIIR38.  HFEC INSP C/O DAC NDTSPM R13 06-10-01.001 FOUND CRACK APPX 0.5".DENT AREA TRIM OUT SRM 57-10-00VI FIG 34R38.  HFEC INSP ON TRIM AREA, NO CRACK EVIDENT.  NEW DOUBLER FAB SRM 57-10-00 FIG 34VIR38 .  REPROTECT & PAINT PER SRM 51-21-01VIIR38, INSTL SRM 51-35-01VIIR38.
